On closure rules: homogeneity and dynamics in applied general equilibrium models
Download full text from publisherTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Other versions of this item:
- Dewatripont, Mathias & Michel, Gilles, 1987. "On closure rules, homogeneity and dynamics in applied general equilibrium models," Journal of Development Economics, Elsevier, vol. 26(1), pages 65-76, June.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/9563. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels). General contact details of provider: http://edirc.repec.org/data/ecsulbe.html .
We have no references for this item. You can help adding them by using this form .